Proceedings of the Japan Academy

Canonical forms of some systems of linear partial differential equations

Masaaki Yoshida

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 52, Number 9 (1976), 473-476.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518208

Digital Object Identifier
doi:10.3792/pja/1195518208

Mathematical Reviews number (MathSciNet)
MR0426013

Zentralblatt MATH identifier
0378.35013

Subjects
Primary: 58A15: Exterior differential systems (Cartan theory)
Secondary: 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72]

Citation

Yoshida, Masaaki. Canonical forms of some systems of linear partial differential equations. Proc. Japan Acad. 52 (1976), no. 9, 473--476. doi:10.3792/pja/1195518208. https://projecteuclid.org/euclid.pja/1195518208


Export citation

References

  • [1] T. Oda: On Schwarzian Derivatives in Several Variables. Kokyuroku of R. I. M., 226, Kyoto University (1974) (in Japanese).